I am 74 years of age and have suffered bi polar since 1975. I have been prescribed sertraline with lithium/quetiapine. I am suffering from anxiety attacks which are now into 5th week. Is this unusual at my age?
Do the side effects of the medication called sertraline take more time to clear when older?
- 13 days ago by Jimatpounds
- 14 September 2018 (11 days ago)
- bipolar disorder, anxiety, lithium, quetiapine, sertraline, side effect, prescription, medication
Added 13 days ago:
I should say that I was prescribed Quetiapine/Lithium in May this year and tolerated both well. It is the Sertraline prescribed 16.8.18 which is causing the side effects. Sorry for any confusion.
Hi, Jim! Side effects at any age really usually don't last longer than a couple of weeks. However, antidepressants taken by bipolar patients can sometimes provoke manic/hypomanic symptoms characterized by anxiety, nervousness, restlessness, irritability, etc.
I'd talk to your doctor and get her/his professional opinion.
Best regards, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Nov 2012 • 4 answers
Posted 5 Dec 2014 • 2 answers
I have bipolar and I am on lithium 800mg. am now going on quetiapine 300mg and am concerned with th?
Posted 25 Nov 2016 • 3 answers
Posted 22 Dec 2016 • 3 answers
Posted 3 Apr 2018 • 2 answers